# SDR DALA2024050704992

- Difficulty date: May 5, 2024
- Submitted: May 7, 2024
- Operation: Air carrier
- Aircraft: N945DZ
- Make and model: Boeing 737-9GPER
- Aircraft serial: 38688
- Aircraft time: 29,539 hours, 15,583 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Indication Sys
- Part number: UNKNOWN
- Condition: Faulted
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

SHIP 3945 -GEAR- PERFORMED GO-AROUND DUE TO ALL 3 RED-GREEN LANDING GEAR INDICATION LIGHTS ILLUMINATED WITH GEAR DOWN. SECOND APPROACH USED ALTERNATE GEAR EXTENSION. CORRECTIVE ACTION: MAINTENANCE REPLACED LANDING GEAR CONTROL LEVER MODULE PER B737 AMM 32-31.
